# SDR P5CA0100594

- Difficulty date: September 20, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 69,234 hours, 17,109 cycles
- Engine: Pwa JT9D7F
- Engine time: 77,540 hours, 18,482 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

WHEN THROTTLES WERE RETARDED FOR DESCENT, NR 2 ENG HAD EXCESSIVE VIBRATION FOLLOWED BY UNCLEARABLE STALL CONDITION.  ENG SHUTDOWN WAS ACCOMPLISHED NORMALLY.  LUBRICATED BLEED FEEDBACK PUSH PULL CABLE SYSTEM.  INSPECTED ENG INLET EXHAUST BLEEDS.  OPS CHECKED OK ON ENG GROUND RUN.
